Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

High BP. Low in sodium and potassium, lymphosytosis, difficulty in sleeping. Advised metpure xl with olmesar. Suggest

i m 63yrs having high BP. medication nebicard 5mg with olmesar 20mg BD and natrilix sr 1.5. now my clinical test shows lower sodium and patasium BP range after medicine 140-150/80-100 with pulse rate 55-65. My dr has now advised to stop nebicard and natrilix and to start metpure xl 25 with olmesar 20mg BD. i have sleepless nights and lymphosytosis.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Low sodium and potassium can occur due to Natrilix (indapamide) which is a water-pill.
It has been rightly stopped.
Your BP needs better control. Metpure XL is a good alternative in addition to olmesar.
Low sodium and high BP may cause restlessness, abnormal behavior, sleeplessness etc.
Recheck sodium and get evaluated again by your doctor. Sodium should not go down too much toward 120 where risk increases.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!

It helps us to improve continuously if you could please write a rating review before you ‘accept’ and ‘close’ the query.
Thank you!!
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor